About a month ago I had a prostate biopsy. two days after I began to experience increased pain when urinating and a small amount of blood. The Dr. felt I had contracted an infection from the procedure and prescribed 5 days worth of levaquin and Keflex. I felt better at the conclusion of the 5 days but 4 or 5 days later my left testicle became very tender and I could hardley walk. the dr was very confident that the infection had not fully been erradicated and prescribed 10 days of the same medicines. Again a few days went by and the pain in my left testicle returned as well as pain in my groin and I am again taking antibiotics. is this common after prostate biopsy? Also I can feel a knot at the tip of the testicle that was not there prior to the procedure and is tender. Should i insist the Dr look for something other than an infection?
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.